\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Necessary optimality conditions for nonautonomous optimal control problems and its applications to bilevel optimal control

The research was partially supported by Natural Science Foundation of China (Grant Nos. 11301081, 11671335), Natural Science Foundation of Fujian Province, China (Grant Nos. 2018J01657, 2016J01013) and Fundamental Research Funds for the Central Universities (Grant No. 20720160036).
Abstract Full Text(HTML) Related Papers Cited by
  • This paper focuses on the development of necessary optimality conditions for nonautonomous optimal control problems with nonsmooth mixed state and control constraints. In most of the existing results, the necessary optimality conditions for nonautonomous optimal control problems with mixed state and control constraints are derived under the Mangasarian-Fromovitz condition or even stronger. In this paper we derive the necessary optimality conditions for nonautonomous optimal control problems under constraint qualifications which are weaker than Mangasarian-Fromovitz condition. Moreover necessary optimality conditions with an Euler inclusion taking a bounded explicit multiplier form are derived for certain cases. Specifying these results to bilevel optimal control problems with finite-dimensional lower level we obtain necessary optimality conditions under weaker qualification conditions.

    Mathematics Subject Classification: Primary: 49J15, 49J52; Secondary: 49K15.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] J. P. Aubin, Lipschitz behavior of solutions to convex minimization problems, Math. Oper. Res., 9 (1994), 87-111.  doi: 10.1287/moor.9.1.87.
    [2] F. BenitaS. Dempe and P. Mehlitz, Bilevel optimal control problems with pure state constraints and finite-dimensional lower level, SIAM J. Optim., 26 (2016), 564-588.  doi: 10.1137/141000889.
    [3] F. Benita and P. Mehlitz, Bilevel optimal control with final-state-dependent finite-dimensional lower level, SIAM J. Optim., 26 (2016), 718-752.  doi: 10.1137/15M1015984.
    [4] P. BettiolA. Boccia and R. B. Vinter, Stratified necessary conditions for differential inclusions with state constraints in the presence of a penalty function, SIAM J. Control Optim., 51 (2013), 3903-3917.  doi: 10.1137/120880914.
    [5] M. H. A. Biswas and M. R. de Pinho, A nonsmooth maximum principle for optimal control problems with state and mixed constraints-convex case, Discrete Cont. Dyn. Syst. Supplement, (2011), 174-183. 
    [6] F. H. Clarke, Necessary conditions in dynamic optimization, Mem. Amer. Math. Soc., 173 (2005), ⅹ+113 pp. doi: 10.1090/memo/0816.
    [7] F. H. Clarke, A general theorem on necessary conditions in optimal control, Discrete Cont. Dyn., 29 (2011), 485-503.  doi: 10.3934/dcds.2011.29.485.
    [8] F. H. Clarke and M. R. de Pinho, Optimal control problems with mixed constraints, SIAM J. Control Optim., 48 (2010), 4500-4524.  doi: 10.1137/090757642.
    [9] F. H. Clarke, Y. S. Ledyaev, R. J. Stern and P. R. Wolenski, Nonsmooth Analysis and Control Theory, Springer, New York, 1998.
    [10] M. R. de Pinho, Mixed constrained control problems, J. Math. Anal. Appl., 278 (2003), 293-307.  doi: 10.1016/S0022-247X(02)00351-7.
    [11] M. R. de PinhoM. M. A. Ferreira and F. A. C. C. Fontes, Unmaximized inclusion necessary conditions for nonconvex constrained optimal control problems, Optim. Calc. Var., 11 (2005), 614-632.  doi: 10.1051/cocv:2005020.
    [12] M. R. de Pinho and A. Ilchmann, Weak maximum principle for optimal control problems with mixed constraints, Nonlinear Anal., 48 (2002), 1179-1196.  doi: 10.1016/S0362-546X(01)00094-3.
    [13] M. R. de Pinho and J. F. Rosenblueth, Necessary conditions for constrained problems under Mangasarian-Fromowitz conditions, SIAM J. Control Optim., 47 (2008), 535-552.  doi: 10.1137/060663623.
    [14] M. R. de Pinho and R. B. Vinter, An Euler-Lagrange inclusion for optimal control problems, IEEE Trans. Automat. Control, 40 (1995), 1191-1198.  doi: 10.1109/9.400492.
    [15] M. R. de PinhoR. B. Vinter and H. Zheng, A maximum principle for optimal control problems with mixed constraints, IMA J. Math. Control Inform., 18 (2001), 189-205.  doi: 10.1093/imamci/18.2.189.
    [16] S. Dempe and J. Dutta, Is bilevel programming a special case of a mathematical program with complementarity constraints, Math. Program., 131 (2012), 37-48.  doi: 10.1007/s10107-010-0342-1.
    [17] H. Gfrerer and J. V. Outrata, On Lipschitzian properties of implicit multifunctions, SIAM J. Optim., 26 (2016), 2160-2189.  doi: 10.1137/15M1052299.
    [18] L. GuoJ. J. Ye and J. Zhang, Mathematical programs with geometric constraints in Banach spaces: enhanced optimality, exact penalty, and sensitivity, SIAM J. Optim., 23 (2013), 2295-2319.  doi: 10.1137/130910956.
    [19] L. GuoG. H. LinJ. J. Ye and J. Zhang, Sensitivity Analysis of the value function for parametric mathematical programs with equilibrium constraints, SIAM J. Optim., 24 (2014), 1206-1237.  doi: 10.1137/130929783.
    [20] S. C. Hu and N. S. Papageorgiou, Handbook of Multivalued Analysis, Vol. I: Theory, Springer, 1997. doi: 10.1007/978-1-4615-6359-4.
    [21] A. D. Ioffe and J. V. Outrata, On metric and calmness qualification in subdifferential calculus, Set-Valued Anal., 16 (2008), 199-227.  doi: 10.1007/s11228-008-0076-x.
    [22] A. Li and J. J. Ye, Necessary optimality conditions for optimal control problems with nonsmooth mixed state and control constraints, Set-Valued Var. Anal., 24 (2016), 449-470.  doi: 10.1007/s11228-015-0358-z.
    [23] A. Li and J. J. Ye, Necessary optimality conditions for implicit control systems with applications to control of differential algebraic equations, Set-Valued Var. Anal., 26 (2018), 179-203.  doi: 10.1007/s11228-017-0444-5.
    [24] B. S. Mordukhovich, Generalized differential calculus for nonsmooth and set-valued mappings, J. Math. Anal. Appl., 183 (1994), 250-288.  doi: 10.1006/jmaa.1994.1144.
    [25] B. S. Mordukhovich, Variational Analysis and Generalized Differentiation, Vol. I: Basic Theory, Springer-Verlag, Berlin, 2006.
    [26] R. T. Rockafellar and R. J. -B. Wets, Variational Analysis, Springer, Berlin, 1998. doi: 10.1007/978-3-642-02431-3.
    [27] J. J. Ye, Necessary and sufficient optimality conditions for mathematical programs with equilibrium constraints, J. Math. Anal. Appl., 307 (2005), 350-369.  doi: 10.1016/j.jmaa.2004.10.032.
    [28] J. J. Ye and D. L. Zhu, New necessary optimality conditions for bilevel programs by combining MPEC and the value function approaches, SIAM J. Optim., 20 (2010), 1885-1905.  doi: 10.1137/080725088.
  • 加载中
SHARE

Article Metrics

HTML views(1075) PDF downloads(215) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return